Hi Celestia, welcome to the board!
I am sorry you are dealing with the "triple threat" of tick-borne illnesses. When you have co-infections, the symptoms of all infections can be more severe. How long were you sick before getting diagnosed? How long hve you been getting treated?
I am curious why your doctor is switching meds so often. It my understanding that the typical dose of Biaxin prescribed for Lyme is 1000 mg daily. This is the dose I took. Some doctors prescribe Plaquenil with it to help it work more efficiently. What dose of Malarone are you taking?
Are you familiar with the Jarisch-Herxheimer Reaction (herx)? Often, when people who have Lyme take antibiotics their symptoms get worse or they get new ones. When the antibiotics kill the bacteria, toxins are released making them feel worse. It can be scary when it happens, but it is a sign the antibiotics are working. Although this reaction can vary individually, many people experience this at the beginning of treatment and every three to four weeks.
During treatment, it is good to document your symptoms daily. One way to do this is to list the three main symptoms you have each day with a numerical rating of their severity from 1-10. Over time when you review this, you can see when your herxes occur and how you are responding to the meds.
Do everything you can to strengthen your immune system--eat healthy, drink a lot of water, detox, take appropriate supplements and high quality acidophilus, and exercise whenever you are able.
It is also important to learn as much as possible. I recommend reading Dr. Joseph Burrascano's 2005 Diagnostic Hints and Treatment Guidelines For Lyme and Other Tick Borne Illnesses at http://www.ilads.org/burrascano_0905.html He is one of the top Lyme doctors in the country, and many Lyme doctors follow his protocols. He also lists diet, supplement, and exercise recommendations. I also recommend the book "Everything You Need To Know about Lyme Disease Second Edition" by Karen Vanderhoof-Forschner and "The Lyme Disease Solution" by Kenneth B. Singleton MD.